Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi, everyone. Before I started using this medication my cheeks, chin, nose, and jawline were extremely clear. My forehead was severe with huge painful cysts. Now my forehead only has scarring and whiteheads and blackheads. My cheeks, in between my eyebrows and around my mouth though are breaking out. Is this normal? I've been using this for about 1 month. How much longer until my skin will be desirable and smooth? Also how will waxing my eyebrows affect my skin?

Share this post


Link to post
Share on other sites

1. yes, you will prob break out all over, just moreso in areas where you normally get acne.

2. waxing your eyebrows will effect your skin by literally tearing it off (google it, you'll find some horror stories. i've also seen it personally). thread or tweeze. i thread

Share this post


Link to post
Share on other sites

HolaGurl, i agree with shipinabottle that you will break out in places that you didnt before using tretinoin. I'm currently using Tazorac and my acne was really mild but persistent. After being on it for 6 weeks or so, I broke out in places that I never got acne before. So expect to break out in areas where you didnt. As for the waxing the eyebrows, I dont do that so I really dont know much about it, however, I would guess that the places you want to wax will be pretty sensitive.

Share this post


Link to post
Share on other sites

I've been on the same cream since march 30th. Dont be discouraged, i use to constantly wanna try 20 different products. Using the cream should be a lifestyle and part of your schedule, so it shouldnt seem like a big deal. I use to have red marks, scars, and huge pimples that hurt when i moved or touched the area, now i barely have any zits at all. I was 100% clear from severe/mild acne a week ago, but then im currently on vacation and the weather change was really drastic, and i kept getting lazy from going out to use it when i got home, dont be!

I love using it, and waking up in the morning, because it gives a soft glow. Also, it chemically exfoliates/peels your skin off, so dont be surprised if you see peels on your face. 1 month definitely is not enough! i think around the 2nd month, you slowly begin to see some results.

For it to work, you must use it every night, dont skip a day unless you have a super big excuse to. I can say i havent used the cream for 3-5 nights out of the 4 months ive been using it, obviously from being lazy. My face is alot SOFTER, i dont peel at all, and my marks are gone.

Share this post


Link to post
Share on other sites

I've already experirenced dramatic results! I'm just nervous about breakouts in places that were before so clear! But thanks for sharing, it is making me want to continue using the product!

Share this post


Link to post
Share on other sites
I've already experirenced dramatic results! I'm just nervous about breakouts in places that were before so clear! But thanks for sharing, it is making me want to continue using the product!

I understand, i had the same problem, but what i heard it does is purge. This is what is does for me, but the thing i like about it is that it helps get rid of the pimples that could be on my face longer, while the cream helps it develop faster but doesnt let it develop to the point where its a huge zit, then fights it to make it go away. after you constantly keep up with your skin, you barely purge so no zits. when i skipp a day, it purges right away, so i try my best to keep using it.

i used to have big pores on my nose, and under my nostril area, and the corners of my mouth, and now there alot smaller, but unfortunately i went through some embarrassing purging around my mouth -_-, but it was worth it because now i wont have to worry about it later then.

ps: im clear, 98%, from moderate/mild acne, no craters. i used dans regimen .. too much time consuming, and waste of my money. I saw that SAL. Acid, works best for my face, but i heard and read that you arent suppose to use sal. acid while on the retin-a due to the increase of irritation? i dont know if this is true, maybe not for me, because my doctor approved, and i did not experience irritation/redness even from the first appliance of the cream, and its been months, and there hasnt been any negative side effects from it, its 2% sal acid

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×